Advertisement

Acta Applicandae Mathematicae

, Volume 164, Issue 1, pp 165–183 | Cite as

Nonlocal Integrated Solutions for a Class of Abstract Evolution Equations

  • Carlos LizamaEmail author
  • Silvia Rueda
Article
  • 106 Downloads

Abstract

In this article we show the existence of at least one integrated solution of a semilinear second order differential equation with an extra convolution term and nonlocal initial conditions. As main tool we use properties of the Hausdorff measure of noncompactness and fixed point theorems.

Keywords

Second order differential equation Integrated solutions Local and nonlocal initial conditions Measure of noncompactness 

Mathematics Subject Classification

47D06 34B10 47H08 

Notes

References

  1. 1.
    Aizicovici, S., Staicu, V.: Multivalued evolution equations with nonlocal initial conditions in Banach spaces. Nonlinear Differ. Equ. Appl. 14(3–4), 361–376 (2007) MathSciNetzbMATHCrossRefGoogle Scholar
  2. 2.
    Akhmerov, R.R., Kamenskii, M.I., Potapova, A.S., Rodkina, A.E., Sadovskii, B.N.: Measures of Noncompactness and Condensing Operators. Operator Theory: Advances and Applications, vol. 55. Birkhäuser, Basel (1992) zbMATHCrossRefGoogle Scholar
  3. 3.
    Alabau-Boussouira, F., Cannarsa, P., Sforza, D.: Decay estimates for second order evolution equations with memory. J. Funct. Anal. 254(5), 1342–1372 (2008) MathSciNetzbMATHCrossRefGoogle Scholar
  4. 4.
    Arendt, W., Batty, C.J.K.: Almost periodic solutions of first and second order Cauchy problems. J. Differ. Equ. 137(2), 363–383 (1997) MathSciNetzbMATHCrossRefGoogle Scholar
  5. 5.
    Arendt, W., Kellermann, H.: Integrated solutions of Volterra integrodifferential equations and applications. Pitman Res. Notes Math. Ser. 190, 21–51 (1987) MathSciNetzbMATHGoogle Scholar
  6. 6.
    Banaś, J.: Measures of noncompactness in the study of solutions of nonlinear differential and integral equations. Cent. Eur. J. Math. 10(6), 2003–2011 (2012) MathSciNetzbMATHGoogle Scholar
  7. 7.
    Banaś, J., Chlebowicz, A.: On integrable solutions of a nonlinear Volterra integral equation under Carathéodory conditions. Bull. Lond. Math. Soc. 41(6), 1073–1084 (2009) MathSciNetzbMATHCrossRefGoogle Scholar
  8. 8.
    Banaś, J., Goebel, K.: Measures of Noncompactness in Banach Spaces. Lect. Notes Pure Appl. Math., vol. 60. Dekker, New York (1980) zbMATHGoogle Scholar
  9. 9.
    Banaś, J., Mursaleen, M.: Sequence Spaces and Measures of Noncompactness with Applications to Differential and Integral Equations. Springer, New Delhi (2014) zbMATHCrossRefGoogle Scholar
  10. 10.
    Banaś, J., Nalepa, R.: On a measure of noncompactness in the space of functions with tempered increments. J. Math. Anal. Appl. 435(2), 1634–1651 (2016) MathSciNetzbMATHCrossRefGoogle Scholar
  11. 11.
    Banaś, J., Jleli, M., Mursaleen, M., Samet, B., Vetro, C.: Advances in Nonlinear Analysis via the Concept of Measure of Noncompactness. Springer, Singapore (2017) zbMATHCrossRefGoogle Scholar
  12. 12.
    Bothe, D.: Multivalued perturbation of m-accretive differential inclusions. Isr. J. Math. 108, 109–138 (1998) MathSciNetzbMATHCrossRefGoogle Scholar
  13. 13.
    Bureau, F.J.: The Cauchy problem for partial differential equations of the second order and the method of ascent. J. Comput. Appl. Math. 4(1), 146–179 (1962) MathSciNetzbMATHGoogle Scholar
  14. 14.
    Byszewskik, L.: Existence and uniqueness of solutions of nonlocal problems for hyperbolic equation \(u_{xt} = F(x, t, u, u_{x})\). J. Appl. Math. Stoch. Anal. 3(3), 163–168 (1990) Google Scholar
  15. 15.
    Cannarsa, P., Sforza, D.: Integro-differential equations of hyperbolic type with positive definite kernels. J. Differ. Equ. 250(12), 4289–4335 (2011) MathSciNetzbMATHCrossRefGoogle Scholar
  16. 16.
    Chang, J.: Asymptotically periodic solutions of a partial differential equation with memory. J. Fixed Point Theory Appl. 19(2), 1119–1144 (2017) MathSciNetzbMATHCrossRefGoogle Scholar
  17. 17.
    Deng, K.: Exponential decay of solutions of semilinear parabolic equations with nonlocal initial conditions. J. Math. Anal. Appl. 179, 630–637 (1993) MathSciNetzbMATHCrossRefGoogle Scholar
  18. 18.
    Dugundji, J.: Topology. Allyn & Bacon, Boston (1966) zbMATHGoogle Scholar
  19. 19.
    Engel, K.J., Nagel, R.: One-Parameter Semigroups for Linear Evolution Equations. Springer, Berlin (2000) zbMATHGoogle Scholar
  20. 20.
    Fan, Z.: Characterization of compactness for resolvents and its applications. Appl. Math. Comput. 232, 60–67 (2014) MathSciNetzbMATHGoogle Scholar
  21. 21.
    Guo, F., Liu, L.S., Wu, C.X., Wu, Y.H.: Existence theorems of global solutions for nonlinear Volterra type integral equations in Banach spaces. J. Math. Anal. Appl. 309(2), 638–649 (2005) MathSciNetzbMATHCrossRefGoogle Scholar
  22. 22.
    Han, X., Wang, M.: General decay estimate of energy for the second order evolution equation with memory. Acta Appl. Math. 110(1), 195–207 (2010) MathSciNetzbMATHCrossRefGoogle Scholar
  23. 23.
    Henríquez, H.R., Poblete, V., Pozo, J.C.: Mild solutions of non-autonomous second order problems with nonlocal initial conditions. J. Math. Anal. Appl. 412(2), 1064–1083 (2014) MathSciNetzbMATHCrossRefGoogle Scholar
  24. 24.
    Karczewska, A., Lizama, C.: Stochastic Volterra equations under perturbations. Electron. Commun. Probab. 19(29), 1–14 (2014) MathSciNetzbMATHGoogle Scholar
  25. 25.
    Lizama, C.: A characterization of uniform continuity for Volterra equations in Hilbert spaces. Proc. Am. Math. Soc. 126(12), 3581–3587 (1998) MathSciNetzbMATHCrossRefGoogle Scholar
  26. 26.
    Lizama, C., Pozo, J.C.: Existence of mild solutions for a semilinear integrodifferential equation with nonlocal initial conditions. Abstr. Appl. Anal., 2012, 647103 (2012) MathSciNetzbMATHGoogle Scholar
  27. 27.
    Lizama, C., Pereira, A., Ponce, R.: Norm continuity for strongly continuous families of operators. Int. J. Evol. Equ. 10(2), 145–162 (2015) MathSciNetzbMATHGoogle Scholar
  28. 28.
    Luong, V.: Mild solutions of the nonlocal Cauchy problem for second order evolution equations with memory. Electron. J. Qual. Theory Differ. Equ. 20, 1 (2016) MathSciNetzbMATHCrossRefGoogle Scholar
  29. 29.
    Miller, R.K.: An integro-differential equation for rigid heat conductors with memory. J. Math. Anal. Appl. 66(2), 313–332 (1978) MathSciNetzbMATHCrossRefGoogle Scholar
  30. 30.
    Pazy, A.: Semigroups of Linear Operators and Applications to Partial Differential Equations. Applied Math. Sc., vol. 44. Springer, New York (1983) zbMATHCrossRefGoogle Scholar
  31. 31.
    Prüss, J.: Positivity and regularity of hyperbolic Volterra equations in Banach spaces. Math. Ann. 279(2), 317–344 (1987) MathSciNetzbMATHCrossRefGoogle Scholar
  32. 32.
    Prüss, J.: Evolutionary Integral Equations and Applications. Monographs in Mathematics, vol. 87. Birkhäuser, Basel (1993) zbMATHCrossRefGoogle Scholar
  33. 33.
    Prüss, J.: Decay properties for the solutions of a partial differential equation with memory. Arch. Math. (Basel) 92(2), 158–173 (2009) MathSciNetzbMATHCrossRefGoogle Scholar
  34. 34.
    Renardy, M., Rogers, R.S.: Introduction to Partial Differential Equations. Springer, New York (2004) zbMATHGoogle Scholar
  35. 35.
    Vrabie, I.I.: Existence in the large for nonlinear delay evolution inclusions with nonlocal initial conditions. J. Funct. Anal. 262(4), 1363–1391 (2012) MathSciNetzbMATHCrossRefGoogle Scholar
  36. 36.
    Wang, R.N., Zhu, P.X.: Non-autonomous evolution inclusions with nonlocal history conditions: global integral solutions. Nonlinear Anal. 85, 180–191 (2013) MathSciNetzbMATHCrossRefGoogle Scholar
  37. 37.
    Zhou, Y., Nian, R., Peng, W.: Topological Structure of the Solution Set for Evolution Inclusions. Springer, Singapore (2017) zbMATHCrossRefGoogle Scholar

Copyright information

© Springer Nature B.V. 2018

Authors and Affiliations

  1. 1.Departamento de Matemática y Ciencia de la Computación, Facultad de CienciasUniversidad de Santiago de ChileSantiagoChile

Personalised recommendations